MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ANATOMIC SHELL SIZE 56 LEFT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ANATOMIC SHELL SIZE 56 LEFT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 504-02-56D-L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 01/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
The patients left hip was revised due to a loose cup.
 
Additional Manufacturer Narrative
Additional information in b5 event description.An event regarding loosening involving a restoration anatomic shell size 56 left was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as device was not returned.-medical records received and evaluation: not performed as medical records were not provided.-device history review: review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies -complaint history review: there have been no other events for the lot referenced.Conclusions: discussion with dr.(b)(6) indicated that at the time of ras shell implantation, the patient had poor bone quality as a result of multiple previous revisions and a near pelvic discontinuity.Bone graft was used around the shell as well, but the patient's existing conditions aforementioned affected the ability for the bone to achieve fixation however, the exact cause of the event could not be determined because insufficient information was provided.Further information such as pre- and post-operative x-rays and the operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.
 
Event or Problem Description
The patients left hip was revised due to a loose cup.Update: "surgeon indicated that at the time of ras shell implantation, the patient had poor bone quality as a result of multiple previous revisions and a near pelvic discontinuity.Bone graft was used around the shell as well, but the patient's existing conditions aforementioned affected the ability for the bone to achieve fixation.".

Brand Name
RESTORATION ANATOMIC SHELL SIZE 56 LEFT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6306999
Report Number0002249697-2017-00472
Device Sequence Number19122552
Product Code LPH
UDI-Device Identifier07613327012361
UDI-Public(01)07613327012361(11)151023(17)201031(10)W03J5W
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K151264
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number504-02-56D-L
Device Lot NumberW03J5W
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/11/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight73